# SDR DL76L991237

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Left
- Component: 6066223
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT RECIRCULATION FAN KICKED OFF AT TOP OF DESCENT.  DID NOT RESET.  REPLACED RECIRC FAN.
